Alert archive / Ohio / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 202, NWS Cleveland, OH

October 26, 20104 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Oct 26, 2010, 1:31 PM EDT for 4 counties in Ohio. It was in force for 89 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2010, 1:31 PM EDT (17:31 UTC)
Expired
Oct 26, 2010, 3:00 PM EDT
In force
89 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ashland County, OH, Knox County, OH, Morrow County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 111 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 2:11 PM EDTTSTM WND DMGBellville, OHROOF TORN OFF A BARN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 8:55 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 375 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
375 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WUUS51 KCLE 261731
SVRCLE
OHC005-083-117-139-261900-
/O.NEW.KCLE.SV.W.0202.101026T1731Z-101026T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
131 PM EDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ASHLAND COUNTY IN NORTH CENTRAL OHIO
  KNOX COUNTY IN NORTH CENTRAL OHIO
  MORROW COUNTY IN NORTH CENTRAL OHIO
  RICHLAND COUNTY IN NORTH CENTRAL OHIO

* UNTIL 300 PM EDT

* AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 65 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 13 MILES WEST OF SHELBY TO 43 MILES SOUTHWEST OF CENTERBURG...
  AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT GILEAD...
  MANSFIELD...
  ASHLAND...
  MOUNT VERNON...
  CARDINGTON...
  SHELBY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4027 8274 4034 8275 4035 8292 4041 8293
      4043 8303 4048 8302 4050 8296 4065 8296
      4064 8286 4071 8286 4072 8273 4099 8272
      4099 8243 4106 8242 4106 8217 4067 8212
      4066 8222 4057 8222 4057 8218 4023 8219
TIME...MOT...LOC 1730Z 253DEG 47KT 4090 8287 3997 8334

$$

LAPLANTE
2 follow-up statements
582 
WWUS51 KCLE 261753
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
153 PM EDT TUE OCT 26 2010

OHC005-083-117-139-261900-
/O.CON.KCLE.SV.W.0202.000000T0000Z-101026T1900Z/
ASHLAND OH-RICHLAND OH-KNOX OH-MORROW OH-
153 PM EDT TUE OCT 26 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR MORROW...KNOX...RICHLAND AND ASHLAND COUNTIES...

AT 125 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A MEASURED  
WIND GUST OF 67 MPH IN BUCYRUS. 

THIS LINE OF SEVERE THUNDERSTORMS IS CAPABLE OF PRODUCING 
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF SHELBY TO 25 MILES 
SOUTHWEST OF CENTERBURG...MOVING EAST AT 60 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
MANSFIELD...LEXINGTON...CHESTERVILLE...SPARTA...SAVANNAH...
FREDERICKTOWN...CENTERBURG...BELLVILLE...BAILEY LAKES AND MIFFLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR NORTHERN OHIO.

&&

LAT...LON 4027 8274 4034 8275 4035 8292 4041 8293
      4043 8303 4048 8302 4050 8296 4065 8296
      4064 8286 4071 8286 4072 8273 4099 8272
      4099 8243 4106 8242 4106 8217 4067 8212
      4066 8222 4057 8222 4057 8218 4023 8219
TIME...MOT...LOC 1751Z 250DEG 44KT 4099 8256 4006 8303

$$

LAPLANTE
442 
WWUS51 KCLE 261844
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
244 PM EDT TUE OCT 26 2010

OHC117-139-261853-
/O.CAN.KCLE.SV.W.0202.000000T0000Z-101026T1900Z/
RICHLAND OH-MORROW OH-
244 PM EDT TUE OCT 26 2010

...THE SEVERE THUNDERSTORM WARNING FOR MORROW AND RICHLAND COUNTIES
IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN OHIO. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
900 PM EDT TUESDAY EVENING FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

LAT...LON 4027 8274 4035 8274 4034 8264 4055 8264
      4056 8233 4072 8233 4073 8238 4080 8239
      4081 8241 4106 8242 4106 8217 4069 8212
      4067 8213 4066 8222 4023 8219
TIME...MOT...LOC 1843Z 222DEG 33KT 4100 8202 4062 8219
          4033 8232

$$

OHC005-083-261900-
/O.CON.KCLE.SV.W.0202.000000T0000Z-101026T1900Z/
ASHLAND OH-KNOX OH-
244 PM EDT TUE OCT 26 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR KNOX AND ASHLAND COUNTIES...

AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF POLK TO LOUDONVILLE TO MARTINSBURG...
MOVING NORTHEAST AT 50 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE....

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN OHIO.

&&

LAT...LON 4027 8274 4035 8274 4034 8264 4055 8264
      4056 8233 4072 8233 4073 8238 4080 8239
      4081 8241 4106 8242 4106 8217 4069 8212
      4067 8213 4066 8222 4023 8219
TIME...MOT...LOC 1843Z 222DEG 43KT 4100 8202 4062 8219
          4033 8232

$$

LAPLANTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 26, 1:00 PM EDT, 31 minutes earlier.

Area forecast discussion, Oct 26, 1:00 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
100 PM EDT TUE OCT 26 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TUESDAY.  A SECONDARY
COLD FRONT WILL SWEEP ACROSS THE AREA THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED FORECAST TO INCLUDE A CHANCE OR SLIGHT CHANCE OF A SHOWER
OR THUNDERSTORM THIS MORNING ACROSS THE ENTIRE AREA. RADAR WAS
SHOWING A FEW SHOWERS AND THUNDERSTORMS DEVELOPING EARLY THIS
MORNING. PREVIOUS DISCUSSION...STRONG COLD FRONT MOVES ACROSS THE
AREA TODAY. SHOULD ARRIVE IN WESTERN OHIO EARLY THIS AFTERNOON
EXITING OUR WESTERN PENNSYLVANIA AREA THIS EVENING. WILL CONTINUE
WITH SAME HEADLINES THAT THE PREVIOUS FORECAST HAD WITH HIGH WIND
WARNING WESTERN AREAS AND ADVISORY ELSEWHERE. BESIDES THE THREAT
OF STRONG GUSTY WINDS IN GENERAL THERE WILL ALSO BE RISK OF HIGHER
WINDS WITH SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.
LIMITED CAPE BUT CONVECTION COULD EASILY BRING DOWN HIGHER WIND
THAT ARE JUST ALOFT...GFS HAS 925 MB WINDS NEAR 60KT WITH FRONT.
TEMPERATURES GENERALLY IN THE LOW TO MID 70S...POSSIBLY GETTING
LITTLE WARMER IF WE GET MORE SUN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
LINGERING SHOWERS THUNDERSTORMS IN THE EAST EARLY TONIGHT WITH
WESTERN AREAS DRY. SHOULD BE DRY WEDNESDAY WITH THE AREA IN BETWEEN
SYSTEMS BUT THEN COLDER AIR MOVES IN AGAIN WEDNESDAY NIGHT WITH A
SECONDARY COLD FRONT. MODERATE TO STRONG WINDS WILL OCCUR AGAIN
WEDNESDAY AFTERNOON...ADVISORY LEVEL WINDS COULD OCCUR AGAIN OVER
NORTHWEST PORTION OF THE FORECAST AREA. LAKE ENHANCED SHOWERS
POSSIBLE THURSDAY AND THURSDAY NIGHT MAINLY OVER EXTREME NORTHEAST
OHIO AND NORTHWEST PENNSYLVANIA WITH THE POSSIBILITY SLEET MIXING
IN LATE THURSDAY NIGHT.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
LINGERING SHOWERS EXTREME NORTHEAST EARLY FRIDAY. OTHERWISE HIGH
PRESSURE MOVING EAST THROUGH THE OHIO VALLEY FRIDAY NIGHT AND
SATURDAY. SOUTHWEST FLOW RETURN ON SATURDAY AND TEMPERATURES SHOULD
CLIMB BACK CLOSE TO NORMAL. BOTH GFS AND ECMWF SHOW A REINFORCING
COLD FRONT MOVING THROUGH SATURDAY NIGHT OR EARLY ON SUNDAY. LOWERED
TEMPERA TUES LITTLE FOR SUNDAY AND MONDAY...CLOSE TO THE NEW MOSGUID
TEMPERA TUES.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A N TO S ORIENTED LINE OF STRONG TO SEVERE THUNDERSTORMS JUST WEST
OF MFD SHOULD CONTINUE EAST ACROSS REST OF TAF SITES THROUGH ABOUT
00Z. SYNOPTIC WINDS GUSTING TO 30 TO 40 KNOTS MAY INCREASE TO GUSTS
OF 50 TO 60 KNOTS IN THE SEVERE STORMS. CIGS AND VSBYS WILL BRIEFLY
DROP TO LOW END MVFR OR IFR IN THE STORMS. WILL USE LATEST RADAR AND
SPEEDS TO PROJECT AN HOUR OR TWO TIME FRAME FOR THE STORMS.

DRIER AIR PUNCHING IN BEHIND A COLD FRONT CAUSING THE STORMS WILL
QUICKLY BREAK UP THE CLOUDS SO VFR WILL PREVAIL TONIGHT AND WED
MORNING. WINDS WILL DIMINISH SOME WITH SUNSET. WITH WIND SPEEDS
AROUND 15 KNOTS LATER TONIGHT AND WINDS A FEW THOUSAND FEET OF 40
KNOTS BY THE END OF THE NIGHT IN NW HALF OF OH LLWS LIKELY TO BE
POSSIBLE AGAIN.

.OUTLOOK...MVFR CEILINGS POSSIBLE NE OH/NW PA THURSDAY INTO
FRIDAY...AND AGAIN BY SUNDAY.

&&

.MARINE...
GALE WARNINGS FOR THE OHIO WATERS OF LAKE ERIE TODAY INTO THIS
EVENING.

DEEP LOW PRESSURE ACROSS THE NORTHERN LAKES WILL TIGHTEN
THE GRADIENT SUFFICIENTLY ENOUGH FOR LOW END SUSTAINED GALES WITH
FREQUENT GUSTS OF GALE FORCE. GFS MOS GUIDANCE FOR THE OPEN WATERS
NOT SHOWING THE GALES AS IT WILL BE SOMEWHAT DIFFICULT TO OVERCOME
STABLE MARINE LAYER. THIS SYSTEM HAS STRONG POTENTIAL AND WILL ERR
ON THE SIDE OF CAUTION. THUNDERSTORMS WOULD FURTHER ENHANCE WIND
SPEEDS...TOPPING 50 KNOTS. WINDS OUTSIDE OF CONVECTION ACROSS THE PA
WATERS DO NOT LOOK AS STRONG...BUT WILL LIKELY BE GREATER THAN 35
KNOTS IN THUNDERSTORMS. RELATIVE LULL TONIGHT WITH WINDS EXPECTED
TO BE UNDER GALE FORCE IN THE WAKE OF THE COLD FRONT. SSW WINDS TO
30 KNOTS WEDNESDAY AND THEN SECONDARY COLD FRONT WITH COLD AIR
ADVECTION BEHIND IT WILL LIKELY RAISE WINDS BACK TO GALE FORCE
WEDNESDAY NIGHT. AT THIS TIME WINDS WILL BE MORE SOUTHWEST AND WILL
HAVE TO BE CONCERNED WITH LOW WATER IN THE WESTERN BASIN. WINDS STAY
ELEVATED INTO THURSDAY EVENING. HIGH PRESSURE WILL BUILD SOUTH OF
THE LAKE FOR FRI/SAT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR
     OHZ011>014-020>023-031>033-038-089.
     HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ003-
     006>010-017>019-027>030-036-037-047.
PA...WIND ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR
     PAZ001>003.
MARINE...GALE WARNING UNTIL 10 PM EDT THIS EVENING FOR LEZ142>148-
     162>168.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR LEZ149.

&&

SYNOPSIS...RANDEL
NEAR TERM...RANDEL
SHORT TERM...RANDEL
LONG TERM...RANDEL
AVIATION...ADAMS
MARINE...OUDEMAN
Hazardous weather outlook, Oct 26, 5:03 AM EDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
503 AM EDT TUE OCT 26 2010

OHZ011>014-020>023-031>033-038-089-270915-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
503 AM EDT TUE OCT 26 2010

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

THERE IS ALSO THE POTENTIAL FOR SEVERE THUNDERSTORMS MAINLY
DURING THE AFTERNOON OR EVENING AS A STRONG COLD FRONT MOVES
THROUGH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS WILL LIKELY REDEVELOP WEDNESDAY AFTERNOON WITH GUST TO
35 TO 45 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

OHZ003-006>010-017>019-027>030-036-037-047-270915-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
503 AM EDT TUE OCT 26 2010

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

THERE IS ALSO A MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY
MAINLY DURING THE AFTERNOON AND EVENING AS A STRONG COLD FRONT MOVES
THROUGH. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM STRONG
GUSTY WINDS WITH THE THUNDERSTORMS BUT THERE IS ALSO THE THREAT FOR
ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS WILL LIKELY REDEVELOP WEDNESDAY AFTERNOON WITH GUST TO
35 TO 45 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ142>148-162>168-270915-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
503 AM EDT TUE OCT 26 2010

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY MAINLY DURING
THE AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GALE FORCE WINDS ARE POSSIBLE AGAIN FROM LATE WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

LEZ061-149-169-270915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
503 AM EDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...MAINLY LATE
THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GALE FORCE WINDS ARE POSSIBLE FROM LATE WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

PAZ001>003-270915-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
503 AM EDT TUE OCT 26 2010

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

THERE IS ALSO THE POTENTIAL FOR SEVERE THUNDERSTORMS MAINLY
DURING THE LATE AFTERNOON AND EVENING AS A STRONG COLD FRONT MOVES
THROUGH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS WILL LIKELY REDEVELOP WEDNESDAY AFTERNOON WITH GUST TO
40 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

In the hours before

Local storm report, Oct 26, 12:25 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1225 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     TSTM WND GST     6 SW HOLLAND            41.56N 83.79W
10/26/2010  M55 MPH          LUCAS              OH   AMATEUR RADIO

&&

GARNET
Local storm report, Oct 26, 1:11 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
111 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     TSTM WND GST     CLYDE                   41.31N 82.98W
10/26/2010  M50 MPH          SANDUSKY           OH   AMATEUR RADIO

&&

GARNET
Local storm report, Oct 26, 1:20 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
120 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     GRAND RAPIDS            41.41N 83.87W
10/26/2010                   WOOD               OH   AMATEUR RADIO

            TREES AND POWER LINES DOWN

&&

GARNET
Local storm report, Oct 26, 1:22 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
122 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     TSTM WND GST     2 W BELLEVUE            41.28N 82.88W
10/26/2010  E60 MPH          SANDUSKY           OH   AMATEUR RADIO

&&

GARNET
Local storm report, Oct 26, 1:28 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
128 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     FINDLAY                 41.04N 83.64W
10/26/2010                   HANCOCK            OH   AMATEUR RADIO

            THUNDERSTORM WIND DAMAGE TO HOUSE. ESTIMATED WINDS 70
            MPH.

&&

GARNET
Local storm report, Oct 26, 1:31 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
131 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     TIFFIN                  41.12N 83.18W
10/26/2010                   SENECA             OH   AMATEUR RADIO

            12 INCH DIAMETER TREES DOWN NEAR THE CITY

&&

GARNET

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 4:02 AM EDTGale WarningCLE12 hr
Oct 26, 4:02 AM EDTSmall Craft AdvisoryCLE36 hr
Oct 26, 11:27 AM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Wood78 min
Oct 26, 11:54 AM EDTTornado WarningCLELucas38 min
Oct 26, 11:59 AM EDTSpecial Marine WarningCLE2 hr
Oct 26, 12:29 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Ottawa, Sandusky, Seneca, Wood and 1 more66 min
Oct 26, 12:49 PM EDTSevere Thunderstorm WarningCLECrawford, Marion71 min
Oct 26, 1:23 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain82 min
Oct 26, 1:43 PM EDTSpecial Marine WarningCLE2 hr
Oct 26, 2:01 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina, Summit74 min
Oct 26, 2:18 PM EDTSevere Thunderstorm WarningCLEHolmes, Wayne57 min
Oct 26, 2:36 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake69 min
Oct 26, 4:00 PM EDTHigh Wind WarningCLECrawford, Erie, Hancock, Huron, Lucas, Ottawa and 4 more24 hr
Oct 26, 4:00 PM EDTWind AdvisoryCLEAshland, Crawford, Cuyahoga, Erie, Hancock, Huron and 11 more27 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.